# SDR REXA2013061500996

- Difficulty date: June 15, 2013
- Submitted: June 23, 2013
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 14,349 hours, 9,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SKIN HAS LIGHT CHAFING JUST BELOW FWD POTABLE WATER SERVICE DOOR CUT OUT.  REPAIRED RT SKIN IAW EO R53389.
